hrcak mascot   Srce   HID

Glasnik matematički, Vol. 54 No. 1, 2019.


Datum izdavanja: lipanj 2019.

Objavljen na Hrčku: 7. 6. 2019.
Sadržaj Puni tekst
A local limit theorem for coefficients of modified Borwein's method (str.1-9) engleskipdf 114 KB
Igoris Belovas
Izvorni znanstveni članak
 
Explicit bounds for composite lacunary polynomials (str.11-20) engleskipdf 134 KB
Christina Karolus
Izvorni znanstveni članak
 
A polynomial variant of a problem of Diophantus and its consequences (str.21-52) engleskipdf 273 KB
Alan Filipin, Ana Jurasić
Izvorni znanstveni članak
 
Rational sequences on different models of elliptic curves (str.53-64) engleskipdf 136 KB
Gamze Savaş Çelik, Mohammad Sadek, Gökhan Soydan
Izvorni znanstveni članak
 
Diophantine m-tuples with the property D(n) (str.65-75) engleskipdf 142 KB
Riley Becker, M. Ram Murty
Izvorni znanstveni članak
 
Further research problems and theorems on prime power groups (str.77-132) engleskipdf 348 KB
Yakov Berkovich, Zvonimir Janko
Izvorni znanstveni članak
 
Aubert duals of discrete series: the first inductive step (str.133-178) engleskipdf 354 KB
Ivan Matić
Izvorni znanstveni članak
 
Time decay estimates for wave equations with transmission and boundary conditions (str.179-209) engleskipdf 275 KB
Krešo Mihalinčić
Izvorni znanstveni članak
 
Multivalued anisotropic problem with Fourier boundary condition involving diffuse Radon measure data and variable exponents (str.211-232) engleskipdf 207 KB
Ibrahime Konaté, Stanislas Ouaro
Izvorni znanstveni članak
 
A note on the trace theorem for Besov-type spaces of generalized smoothness on d-sets (str.233-254) engleskipdf 224 KB
Vanja Wagner
Izvorni znanstveni članak
 
Posjeta: 850 *